Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 118, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 1, 2017, 2:44 PM EDT for Davidson County, Forsyth County, North Carolina. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2017, 2:44 PM EDT (18:44 UTC)
- Expired
- Jul 1, 2017, 3:30 PM EDT
- In force
- 46 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Davidson County, NC, Forsyth County, NC
The radar
The Roanoke radar (KFCX), 118 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.7 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 242 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 513 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
359
WUUS52 KRAH 011844
SVRRAH
NCC057-067-011930-
/O.NEW.KRAH.SV.W.0118.170701T1844Z-170701T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
244 PM EDT SAT JUL 1 2017
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Forsyth County in central North Carolina...
Northern Davidson County in central North Carolina...
* Until 330 PM EDT
* At 241 PM EDT, severe thunderstorms were located along a line
extending from near King to Bermuda Run to near Mocksville, moving
east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles and crops is expected. Wind
damage to roofs, siding, and trees is possible.
* Locations impacted include...
Winston-Salem, Lexington, Thomasville, Kernersville, Clemmons,
Bermuda Run, Huntsville, Lewisville, Walkertown and Rural Hall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3611 8050 3614 8044 3626 8045 3626 8004
3576 8005 3579 8047 3584 8048 3583 8046
3583 8043 3585 8042 3584 8039 3586 8039
3588 8042 3589 8037 3596 8038 3599 8042
3601 8042 3606 8046 3604 8049 3608 8052
TIME...MOT...LOC 1841Z 281DEG 22KT 3623 8032 3597 8042 3587 8062
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
850
WWUS52 KRAH 011902
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
302 PM EDT SAT JUL 1 2017
NCC057-067-011930-
/O.CON.KRAH.SV.W.0118.000000T0000Z-170701T1930Z/
Forsyth NC-Davidson NC-
302 PM EDT SAT JUL 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR FORSYTH AND NORTHERN DAVIDSON COUNTIES...
At 301 PM EDT, severe thunderstorms were located along a line
extending from near Germanton to near Bermuda Run to near Mocksville,
moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles and crops is possible. Wind damage
to roofs, siding, and trees is possible.
Locations impacted include...
Winston-Salem, Lexington, Thomasville, Kernersville, Clemmons,
Bermuda Run, Lewisville, Walkertown, Rural Hall and Pfafftown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3611 8050 3612 8046 3624 8029 3626 8004
3576 8005 3579 8047 3584 8048 3583 8046
3583 8043 3585 8042 3584 8039 3587 8039
3588 8042 3590 8037 3596 8038 3599 8042
3601 8042 3606 8046 3604 8049 3607 8051
TIME...MOT...LOC 1901Z 288DEG 20KT 3622 8023 3593 8038 3586 8053
HAIL...1.00IN
WIND...60MPH
$$250
WWUS52 KRAH 011913
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
313 PM EDT SAT JUL 1 2017
NCC057-067-011930-
/O.CON.KRAH.SV.W.0118.000000T0000Z-170701T1930Z/
Forsyth NC-Davidson NC-
313 PM EDT SAT JUL 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHEASTERN FORSYTH AND NORTHERN DAVIDSON COUNTIES...
At 313 PM EDT, severe thunderstorms were located along a line
extending from Winston-Salem to 8 miles southeast of Clemmons to near
Cooleemee, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles and crops is possible. Wind damage
to roofs, siding, and trees is possible.
Locations impacted include...
Winston-Salem, High Point, Lexington, Thomasville, Kernersville,
Clemmons, Arcadia, Welcome and Sedge Garden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3576 8005 3579 8047 3584 8048 3583 8046
3583 8043 3585 8042 3584 8039 3587 8039
3588 8042 3590 8037 3596 8038 3599 8042
3610 8029 3613 8004
TIME...MOT...LOC 1913Z 280DEG 22KT 3608 8024 3592 8031 3585 8046
HAIL...1.00IN
WIND...60MPH
$$474
WWUS52 KRAH 011921
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
321 PM EDT SAT JUL 1 2017
NCC067-011930-
/O.CAN.KRAH.SV.W.0118.000000T0000Z-170701T1930Z/
Forsyth NC-
321 PM EDT SAT JUL 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FORSYTH COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened and moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3576 8005 3579 8047 3584 8048 3583 8046
3583 8043 3585 8042 3584 8039 3587 8039
3588 8042 3590 8037 3596 8038 3598 8004
TIME...MOT...LOC 1920Z 295DEG 20KT 3591 8024 3579 8041
$$
NCC057-011930-
/O.CON.KRAH.SV.W.0118.000000T0000Z-170701T1930Z/
Davidson NC-
321 PM EDT SAT JUL 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHERN DAVIDSON COUNTY...
At 320 PM EDT, severe thunderstorms were located along a line
extending from 7 miles north of Lexington to near Linwood, moving
southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles and crops is possible. Wind damage
to roofs, siding, and trees is possible.
Locations impacted include...
High Point, Lexington, Thomasville, Welcome and Arcadia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3576 8005 3579 8047 3584 8048 3583 8046
3583 8043 3585 8042 3584 8039 3587 8039
3588 8042 3590 8037 3596 8038 3598 8004
TIME...MOT...LOC 1920Z 295DEG 20KT 3591 8024 3579 8041
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:20 PM EDT, 24 minutes earlier.
Area forecast discussion, Jul 1, 2:20 PM EDT, 24 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 220 PM EDT Sat Jul 1 2017 .SYNOPSIS... Surface high pressure will remain off the Southeast coast into next week resulting in a warm and moist southerly flow. A cold front will move across the Appalachians late tonight and then dissipate as it moves into the eastern Carolinas on Sunday. Another front will approach the region from the north toward mid week. && .NEAR TERM /today through tonight/... As of 1115 AM Saturday... Latest surface analysis shows a weak and broad surface trough extending north-south across the Piedmont of VA and the Carolinas. A very moist air mass is in place across central NC with surface dew points in the lower 70s and precipitable water values ranging in between 1.8 and 2.2 inches. The upper air pattern features ridging near Bermuda that extends southwest into the the eastern Gulf of Mexico and a broad cyclonic flow across the Great Lakes and Mid Atlantic. The upper air flow is more easterly than yesterday and not as perturbed with one weak short wave trough moving across coastal NC late this morning. Widespread stratus with low ceilings this morning, continue to slowly lift this morning with most locations reporting MVFR ceilings and a few VFR conditions in the Triad. Increasing breaks and some intervals of sunshine will result in increasing boundary layer destablization with late morning MLCAPE values between 500-1000 J/Kg giving way to moderate instability by late this afternoon between 1500 and 2500 J/kg, perhaps maximized in the west with more sunshine and slightly more favorable mid-level lapse rates. The wind field isn't terribly impressive with bulk shear values in the 15 to 20 kt range and a max flow up through 500 hPa of around 22kts. Sufficient to support storm organization into clusters. MLCAPE values are nearly double those of yesterday and this is likely the cause of the marginal severe weather risk in the Piedmont westward as highlighted by the SPC. Freezing levels around 14kft highlight the need for tall cores for hail and wet downburst winds. Convection allowing models broadly highlight a theme for convective evolution today that features some departing rain showers/sprinkles in the Coastal Plain through around midday with more significant convection developing in the southern Appalachians around midday. Latest GOES-16 visible satellite already showing cumulus congestus developing near and just west of the crest of the Appalachians in TN/NC and southwestern VA. This convection will likely form into a "broken" line and shift southeast bringing scattered showers and storms to the Triad area between 2 and 5pm, the Triangle toward 3 and 7pm and then southeast in the Coastal Plain. Don't expect a widespread line of storms and complete washout but of a more scattered nature. Another area of convection will develop in the TN valley (agitated cumulus already developing near KBNA) and push east across the mountains this evening and weaken as it moves into the western Piedmont late this evening and then fade as it moves east overnight. Highs today will be largely modulated by the amount of sunshine but should range in the upper 80s in most locations. Lows tonight will range between 70 and 75 under partly cloudy skies. -Blaes && .SHORT TERM /Sunday through Sunday night/... As of 335 AM Saturday... The surface trough expected to extend through the Piedmont late Sat through Sat night will push to the coastal Carolinas by Sun morning, propelled by the weak cyclonic mid level flow from the WSW. While subtle perturbations within this flow are likely to cross the region Sun, confidence in the location and intensity of these features is low, and the weakness of the steering flow would likely render any DPVA to be of little consequence anyway (same with the weak upper flow and any divergent signals). The lower PW (as compared to Fri and today) will persist through Sun, with values under 1.75" over central NC, and only coastal and SE NC seeing PW near 2.0". Models show a second surface trough re-forming over the W Piedmont during the day, but 925 mb flow is very light, as are the 850 mb winds which have a decent downslope component. With lower moisture through the column and lift mechanisms largely lacking, convection coverage should be fairly small, from 20-30% NW half to 30-35% SE half, focused mostly from late morning through the afternoon and dwindling after sunset. Only the far SE CWA will see anything more than marginal MUCAPE, and deep layer shear will remain poor, so no strong storms are anticipated. Statistical guidance, deep mixing, and projected thicknesses support highs of 89-95. Lows 69-75. -GIH && .LONG TERM /MONDAY THROUGH SATURDAY/... As of 218 PM Saturday... The shortwave that's currently embedded in the southern stream over OK/TX will finally approach and slowly drift across the Southeast and Carolinas Monday through Wednesday. This feature will provide the mid and upr synop scale support for scattered mainly afternoon and evening showers and tstms across central NC these days, with the low level mechanisms to focus the activity being the Piedmont trough and outflow boundaries. Of these three days, it looks like the best coverage and highest rainfall amounts may occur on Wednesday as the short wave crosses our state. Then during the latter half of the week, the aforementioned short wave will finally get swept away to the northeast as a northern stream, more progressive short wave is progged to advance across the Northeast and Mid-Atlantic. This next feature will keep the mainly diurnal rain chances going Thursday and Friday. However, as often the case during the summer season, the best energy is progged to lift off to the northeast, leaving a baggy mid level trough remaining across the East, which will linger through the weekend. Thus, will have to keep near-climo, mainly daytime PoPs in the forecast for next weekend as well. With no substantial ridges over the region, or trough passages, and no major airmass changes, look for near-climo temps during this time (highs in the upper 80s to around 90 and lows around 70 or lower 70s), with any slightly cooler readings mainly the result of shower and tstm activity and related cloud coverage. && .AVIATION /18Z Saturday through Wednesday/... As of 220 PM Saturday... A large area of MVFR stratus and stratocumulus clouds across central and eastern NC will continue to lift this afternoon yielding more widespread VFR conditions. Scattered to numerous showers and thunder storms developing across the foothills will shift east and southeast this afternoon and evening. These storms will impact the triad terminals (KINT and KGSO) between 19 and 22Z and then spread east into the KRDU, KRWI and KFAY terminals between 22 and 01 UTC with local restrictions in VSBY and CIGs and perhaps some localized wind gusts up to 35kts. Other isolated showers are possible during the afternoon and evening but most locations will experience VFR conditions outside of convection. Mainly fair skies with VFR conditions and various layers of mid and high clouds are expected overnight. Most of the guidance does not include any morning stratus or fog. Given the persistent high dew points, wouldn't be surprised to see a few patches of IFR stratus and fog but confidence and coverage should be limited enough to omit from the TAF. Mainly VFR conditions are expected on Sunday before scattered afternoon convection develops again. Convection on Sunday will be initially favored in the Coastal Plain and again across the higher terrain. Southwest winds at 10kts or less will become more westerly this evening and overnight and may veer to WNW briefly on Sunday morning. Looking beyond 18 UTC Sunday, VFR conditions are expected to dominate the period into Wednesday. Early morning stratus and fog is possible especially on tuesday and Wednesday. Scattered afternoon and showers and storms may bring brief sub-VFR conditions for Monday through Wednesday with the best coverage and chances on Wednesday. -Blaes && .RAH WATCHES/WARNINGS/ADVISORIES... None. && $$ SYNOPSIS...Blaes NEAR TERM...blaes SHORT TERM...Hartfield LONG TERM...np AVIATION...Blaes
Hazardous weather outlook, Jul 1, 6:35 AM EDT, 8 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 635 AM EDT Sat Jul 1 2017 NCZ007>011-021>028-038>043-073>078-083>086-088-089-021030- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 635 AM EDT Sat Jul 1 2017 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. A few strong to severe storms are possible this afternoon through early evening over the western Piedmont of North Carolina, primarily in areas west of Highway 1. The storm risk will be greatest between 3 pm and 8 pm. Damaging wind gusts of 50 to 60 mph will be the primary threat. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed during the mid to late afternoon hours today.
In the hours before
Special weather statement, Jul 1, 1:50 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Raleigh NC
150 PM EDT SAT JUL 1 2017
NCZ021-022-038-039-011915-
Guilford NC-Forsyth NC-Randolph NC-Davidson NC-
150 PM EDT SAT JUL 1 2017
...Showers and strong thunderstorms will move east into the Triad
including Guilford...Forsyth...northwestern Randolph and Davidson
Counties between 230 and 400 PM EDT...
At 148 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms near Taylorsville and Yadkinville, moving east
at 25 mph.
Wind gusts up to 40 mph and frequent lightning will be possible with
this storm.
Locations impacted include...
Greensboro, Winston-Salem, High Point, Lexington, Randleman,
Thomasville, Kernersville, Clemmons, Bermuda Run and Huntsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3611 8050 3614 8044 3626 8045 3624 7953
3582 7975 3570 7995 3569 8033 3570 8032
3572 8033 3574 8046 3583 8049 3584 8039
3588 8042 3589 8037 3596 8038 3599 8042
3601 8042 3606 8046 3604 8049 3608 8052
TIME...MOT...LOC 1748Z 259DEG 20KT 3598 8108
BLAESSpecial weather statement, Jul 1, 2:33 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Raleigh NC
233 PM EDT SAT JUL 1 2017
NCZ021-011930-
Forsyth-
233 PM EDT SAT JUL 1 2017
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF Forsyth County Until
330 PM EDT...
At 233 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR Enon...or NEAR East Bend...MOVING east AT 25
MPH.
Hail up to the size of dimes AND Wind gusts up to 50 mph WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
Winston-Salem...Kernersville...Lewisville...Walkertown...Rural
Hall...Pfafftown...Stanleyville...Belews Lake...Sedge Garden and
Donnaha.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.
LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.
&&
LAT...LON 3612 8049 3612 8046 3614 8044 3618 8044
3621 8045 3622 8043 3624 8045 3626 8045
3626 8004 3605 8005 3610 8051
TIME...MOT...LOC 1833Z 270DEG 21KT 3619 8042Special weather statement, Jul 1, 2:35 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Raleigh NC
235 PM EDT SAT JUL 1 2017
NCZ021-038-011930-
Forsyth-Davidson-
235 PM EDT SAT JUL 1 2017
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF southern Forsyth and
northern Davidson Counties Until 330 PM EDT...
At 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR Bermuda Run...or NEAR Mocksville...MOVING
east AT 30 MPH.
Hail up to the size of dimes AND Wind gusts up to 50 mph WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
Winston-Salem...Lexington...Thomasville...Clemmons...Bermuda Run...
Arcadia and Welcome.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.
LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.
&&
LAT...LON 3606 8046 3607 8004 3576 8006 3583 8043
3585 8041 3584 8040 3585 8039 3587 8039
3588 8042 3589 8041 3589 8037 3596 8038
3599 8042 3600 8041 3601 8042 3603 8045
TIME...MOT...LOC 1835Z 280DEG 24KT 3597 8048The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 1:50 PM EDT | Special Weather Statement | RAH | Davidson, Forsyth, Guilford | 85 min |
| Jul 1, 2:33 PM EDT | Special Weather Statement | RAH | Forsyth | 57 min |
| Jul 1, 2:35 PM EDT | Special Weather Statement | RAH | Davidson | 55 min |
| Jul 1, 3:34 PM EDT | Special Weather Statement | RAH | Davidson, Randolph | 56 min |
| Jul 1, 3:49 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Randolph | 56 min |
| Jul 1, 4:23 PM EDT | Special Weather Statement | RAH | Stanly | 52 min |
| Jul 1, 4:46 PM EDT | Special Weather Statement | RAH | Moore | 59 min |
| Jul 1, 5:20 PM EDT | Special Weather Statement | RAH | Stanly | 55 min |
| Jul 1, 5:22 PM EDT | Special Weather Statement | RAH | Richmond | 53 min |
| Jul 1, 5:58 PM EDT | Special Weather Statement | RAH | Moore | 47 min |
| Jul 1, 6:27 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Hoke, Moore, Richmond, Scotland | 63 min |
| Jul 1, 7:32 PM EDT | Special Weather Statement | RAH | Scotland | 43 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.